# SDR WRN2008F00001

- Difficulty date: June 16, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- System (JASC): 3457 · Global Positioning System
- Part: Connector
- Condition: Dirty
- Location: Gps Antenna
- Component: Gps
- Component part number: 81194
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, APPROX 40 MINUTES INTO FLIGHT, AC TURNED BACK DUE TO NAV PROBLEMS WITH GPS SYSTEM.  GPS SYS NR 2 PREVIOUSLY MEL, NR 1 GPS SYS WENT TO DR MODE.  AIRCRAFT RETURNED TO BASE, NORMAL LANDING ACCOMPLISHED.  MX CLEANED AND RESET CONNECTION ON GPS ANTENNA CONNECTOR IAW 34-58-11.  THIS ACTION CLEARED NR 2 GPS MEL AND CORRECTED NR 1 GPS SYS GOING TO DR MODE.  SYSTEMS OPERATES SATISFACTORY, AC RETURNED TO SERVICE.  (K)
